Topology of complete Finsler manifolds with radial flag curvature bounded below

Kei Kondo, Shin Ichi Ohta, Minoru Tanaka

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We recently established a Toponogov-type triangle comparison theorem for a certain class of Finsler manifolds whose radial flag curvatures are bounded below by that of a von Mangoldt surface of revolution. In this article, as its applications, we prove the finiteness of topological type and a diffeomorphism theorem to Euclidean spaces.

Original languageEnglish
Pages (from-to)347-357
Number of pages11
JournalKyushu Journal of Mathematics
Volume68
Issue number2
DOIs
Publication statusPublished - 2014
Externally publishedYes

Keywords

  • Finiteness theorem
  • Finsler geometry
  • Flag curvature
  • Toponogov’s comparison theorem

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Topology of complete Finsler manifolds with radial flag curvature bounded below'. Together they form a unique fingerprint.

Cite this